# SDR BTA2006F00001

- Difficulty date: May 30, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N560CF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600040
- Engine: Pwa JT15D5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: TR992
- Condition: Unserviceable
- Location: Cabin
- Part time: 8,449 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP REPORT: SMOKE REPORTED INT THE CABIN.  FOUND LT FWD FLUORESCENT LIGHT PROTECTED POWER SUPPLY, SHOWS SIGNS OF OVERHEATING.  REMOVED PROTECTED POWER SUPPLY PN TR992, SN 35608, INSTALLED PN AL-5112, SN 40763.  PRECAUTIONARY CHANGED THE INVERTER CONNECTED TO THIS POWER SUPPLY.  REMOVED INVERTER PN AL-5114, SN 4716.  SYSTEM OPS CHECKS NORMAL.  (K)
